# SDR SIMA20220630002

- Difficulty date: June 30, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Fr86-87
- Component: Intercostal, Fw
- Component part number: 17087560001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

. SSI 53-23-003 FUSELAGE FWD BRACKET BETWEEN FR86-87 STR 27R-28R IS CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FUSELAGE FWD BRACKET BETWEEN FR 86-87 STR 27R-28R IAW EMB-175 SRM 51-40-08, SRM 51-41-01, SRM 51-41-02, SRM 51-21-01, SRM 51-40-02
